# SDR SWIA200616178

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 4,206 hours, 3,560 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A938
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLAPS HALFSPEED" STATUS CAME ON DURING APPROACH.  REPLACED SKEW DETECTION UNIT IAW MM 27-51-15.  OPERATIONAL CHECK GOOD.
